# SDR 9609059949

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- Engine: Pwa JT8D7B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Part number: 61701441
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE NR 1 ENGINE OIL PRESSURE INDICATION WAS ABOVE THE RECOMMENDED MAXIMUM AND FLUCTUATING ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL PRESSURE INDICATOR WITH A SERVICEABLE UNIT.
